okay, well im 15, a guy, in great shape, eat healthy, and i have neurocardiogenic syncope. ive had it for about a year and ive been pretty much symptom free for, well about a year. i caught it at an early stage and i started meds rright away. but lately ive been feeling weak, light headed somtimes, and ive been tired alot. i get 10 hours of sleep though. so i have no idea why this is. ive also been getting alot of headaches lately. not terrible ones, just ones tht become a nuisance. i run 3-4 miles a day and bench and workout daily. so its not like im in bad shape. anyone have any ideas? and by the way my parents DO know about this and they will take me to my cardiologist if it continues. im just trying to maybe get some ideas beforehand. thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.